# SDR UIEA2022041900316

- Difficulty date: April 20, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 92,212 hours, 23,360 cycles
- System (JASC): 3500 · Oxygen System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO CREW  OXYGEN  NEED  SERVICE TO  FULL .( REMOVED, SERVICED & REINSTALLED FWD CARGO CREW O2 BOTTLE PER B767-300  /  AMM 12-15-08, 35-00-00, 35-11-00 & AC 43.13-1B PAR 9-46 THRU 9-51 PGS  9-448  THRU 9-455.    /  NO LEAKS. P/N B42365-1. S/N R12-001419. )
